Benadryl Severe Allergy/Sinus Headache (Oral)


Questions | Reviews

So, down with the fi


So, down with the fine print, the technical jargon, the tempt´┐Żing symbols of authority, and the slurpy exhortations to trust. Up with putting the insurance Quotes Chimp to the test, forcing them to earn your trust, your respect, and your dollars wit...
by Lillah in Lillah, 02/28/2014

I'm so glad this end


I'm so glad this ended well for you and your son. I talked to a 13 year old girl yedaresty that has close to the same food allergies. When she finished naming the foods she could not eat, I asked her what she could eat and her reply was bell peppers a...
by Utku in Utku, 01/15/2014

thyroid disease


I have an underactive thyroid, and am taking Synthroid and Cytomel. Why should I not take Benadryl Severe Allergy & Sinus Headache? The package states not to take if one has Thyroid Disease. Thank you
by Debra in Charlotte, NC, 09/28/2006

Benadryl Severe Allergy/Sinus Headache (Oral) Drug and Prescription Information

Benadryl Severe Allergy/Sinus Headache (Oral)

Benadryl Severe Allergy/Sinus Headache (Oral) Medication Classification

ANTIHISTAMINE/DECONGESTANT/ANALGESIC (By mouth)

Benadryl Severe Allergy/Sinus Headache (Oral) Brandname

Chlor-Phen Compound Forte, Chlor-Phen Compound, Non-Aspirin Sinus Allergy, Simplet, Tylenol Allergy Sinus, Tylenol Allergy Sinus Convenience Pack, Actifed Cold & Sinus, Comtrex Flu Therapy, Comtrex Allergy-Sinus, Sine-Off, Sinutab Maximum Strength, Si

Benadryl Severe Allergy/Sinus Headache (Oral) is used for the Treatment

Treats runny nose, sneezing, stuffy nose, fever, sinus headaches, and mild aches caused by hay fever, colds, or flu.

When To Not Use Benadryl Severe Allergy/Sinus Headache (Oral)

You should not use this medicine if you have had an allergic reaction to any cough, cold, or pain medicine, or if you have taken an MAO inhibitor such as Nardil®, Marplan®, Eldepryl®, or Parnate® within the past 14 days. Teenagers and children under age 16 should not use any medicines that contain aspirin if they have a virus infection such as chicken pox or the flu.

How Should You Use Benadryl Severe Allergy/Sinus Headache (Oral)

Capsule, Liquid Filled Capsule, Tablet, Chewable Tablet, Long Acting Tablet, Fizzy Tablet, Liquid, Packet

  • Your doctor will tell you how much of this medicine to use and how often. Do not use more medicine or use it more often than your doctor tells you to.
  • If you are using this medicine without a prescription, follow the instructions on the medicine label.
  • It is not safe to take more than 4 grams (4,000 milligrams) of acetaminophen in one day (24 hours).
  • Completely chew any chewable tablet before swallowing it. Swallow any other tablet or capsule whole. Do not crush, break, or chew. Measure the oral liquid medicine with a marked measuring spoon, oral syringe, or medicine cup.
  • If you use powder or effervescent tablet, stir the medicine into water and drink it right away. You must use at least 4 ounces (1/2 cup) of water to dissolve the effervescent tablet. Do not keep any mixture to take later.
  • If you are using medicine that makes a hot drink: Mix the powder in at least 6 ounces (3/4 cup) of hot water. Or, you may mix the powder in 6 ounces (3/4 cup) of cool water and heat it in a microwave oven. Read the directions on the package to find out how long to heat the mixture. Carefully drink the hot mixture right away.
  • If a dose is missed:
  • If you miss a dose or forget to use your medicine, use it as soon as you can. If it is almost time for your next dose, wait until then to use the medicine and skip the missed dose. Do not use extra medicine to make up for a missed dose.

Proper Benadryl Severe Allergy/Sinus Headache (Oral) Storage

Store Benadryl Severe Allergy/Sinus Headache (Oral) at room temperature away from sunlight and moisture unless otherwise stated by manufacturer's instructions or labelling. Keep Benadryl Severe Allergy/Sinus Headache (Oral) and all medications out of the reach of children.

What To Avoid While Using Benadryl Severe Allergy/Sinus Headache (Oral)

Ask your doctor or pharmacist before using any other medicine, including over-the-counter medicines, vitamins, and herbal products.

  • Do not use this medicine if you are also using a blood thinner such as warfarin (Coumadin®), unless your doctor has told you to. Avoid drinking alcohol or using any other medicines that make you sleepy. These include sleeping pills, other cold and allergy medicine, narcotic pain relievers, and sedatives.
  • If this medicine contains acetaminophen: If you regularly drink 3 or more alcoholic drinks every day, do not take acetaminophen without asking your doctor. Do not also use other medicines that contain acetaminophen, or you may be getting more than a safe amount of this medicine. Many combination medicines contain acetaminophen, including products with brand names such as Alka-Seltzer Plus®, Comtrex®, Drixoral®, Excedrin Migraine®, Midol®, Sinutab®, Sudafed®, Theraflu®, and Vanquish®. Carefully check the labels of all other medicines you are using to be sure they do not contain acetaminophen.

Benadryl Severe Allergy/Sinus Headache (Oral) Warnings

  • Make sure your doctor knows if you are pregnant or breastfeeding, or if you have heart disease, high blood pressure, seizure disorders, asthma, emphysema, diabetes, glaucoma, or an overactive thyroid.
  • If your symptoms do not improve within 7 days or if they get worse, call your doctor. If you have a severe sore throat, fever, or thick yellow or green mucus, call your doctor.
  • This medicine might contain phenylalanine (aspartame). This is only a concern if you have a disorder called phenylketonuria (a problem with amino acids). Talk to your doctor before using this medicine.
  • This medicine can make you drowsy or restless. Avoid taking at bedtime if it makes you restless. Avoid driving, using machines, or doing anything else that could be dangerous if you are not alert.
  • If you are allergic to aspirin, you may also be allergic to ibuprofen. Ask your pharmacist or read the medicine label to see what kind of pain medicine this product contains.
  • If your medicine contains aspirin and has a vinegar smell, do not use it.
  • Some brands of this medicine may contain alcohol. Read the label carefully or ask your pharmacist so you know what is in your product.
  • Children may be more sensitive to this medicine than adults, especially if they take too much. Always read the medicine label closely so you give your child the right amount. Ask your pharmacist or doctor if you are not sure how much medicine to give your child.

Benadryl Severe Allergy/Sinus Headache (Oral) Side Effects

Call your doctor right away if you notice any of these side effects:

  • Allergic reaction: Itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing
  • Fast, pounding, or irregular heartbeat
  • Severe headache, ringing or buzzing in your ears
  • Bloody or black, tarry stools, severe stomach pain, vomiting blood or material that looks like coffee grounds
  • If you notice these less serious side effects, talk with your doctor:
  • Dry mouth, nose, or throat
  • Nausea
  • Trouble urinating

Benadryl Severe Allergy/Sinus Headache (Oral) Ratings

Overall Rating:

0.0

 

(based on 0 reviews)

Effectiveness:

Ease of Use:

Overall Satisfaction:

Reviewit

Reviews

Sure is quiet in here. You can write the first review of Benadryl Severe Allergy/Sinus Headache (Oral).